# SDR F3LA200500023

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 2,238 hours, 1,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 759D0000
- Part serial: 3066
- Condition: Overheated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ON CLIMB-OUT, FLIGHT CREW REPORTED A NR 2 AIR CONDITIONING PACK OVERHEAT ECAM MESSAGE.  NR 1 PACK WAS ALREADY ON MEL.  RETURNED TO SEA AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 AIR CONDITIONING PACK CONTROLLER.
